| Catalog Number |
BLB-024115 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Customer unhappy with the product.Bigopsy backloading forceps did not perform as intended.Customer unhappy with the product performance.Customer states biopsy sample collection was sub par, and equivalent to regular cup biopsy and product was clunky to use, not intuitive and required rep support over the phone to operate.Customer opened 2 biopsy forceps as they thought the first one was malfunctioning.No unintended part of the device remained inside the patient's body.No additional procedure was required due to this occurrence.No adverse effect on the patient was reported due to this occurrence.
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Additional Manufacturer Narrative
Device evaluation the blb-024115 devices of lot number c1914020 involved in this complaint was no returned for evaluation, a document based investigation was carried out.Lab evaluation n/a document review prior to distribution blb-024115 devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for blb-024115 of lot number c1914020 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1914020.It should be noted that the instructions for use (ifu0034) states the following: ¿after the handle is attached, ensure the operation of the biopsy cups before surgical introduction.Biopsy cups default to the closed position.To open the biopsy cups pull the finger spool towards the thumb ring.To close, push the finger spool forward.Note: biopsy cups need to be in the closed position before surgical introduction.¿ "visually inspect the product to ensure no damage is occurred.If the package is opened or damaged when received, do not use.If abnormality is detected that would prohibit working condition, do not use".There is not sufficient evidence to suggest that the user did not follow the ifu.Image review n/a root cause review a definitive root cause could not be determined from the available information.Possible root causes may be attributed to the device being kinked during the transportation to the complaint facility.Another possible root cause may be attributed to the user technique summary the complaint is confirmed based on customer testimony.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation.